# SDR USAA990556

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 3233 · Landing Gear Actuator
- Part: Gusset
- Part number: 654581945
- Condition: Cracked
- Location: Nlg
- Part time: 38,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK, FOUND 3 INCH CRACK IN NOSE GEAR ACT FORWARD ATTACH FITTING GUSSET.  REPLACED GUSSET WITH IDENTICAL PART NUMBER.  (M)
